# SDR 99FDEA00121

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Panel
- Condition: Inop
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON GEAR EXT, NR 2 SYS NOSE GEAR RED LIGHT ON.  MISSED APPROACH AND RECYCLED GEAR.  NR 2 SYS NOSE GEAR LIGHT OFF, SILENCED TOO LOW GEAR AND LANDED AFTER REVIEWING RED TABS.  BOS MX, A/C RELEASED FOR SERVICE PER MEL/CDL 32-1, CAT B EXP 27MAR99, INTERROGATED PROX BOX DET UNIT FAULTS BOX.  NO PARTS THIS STA, DEF PER MEL 32-1 SYS 2 (OVHD PNL) LANDING GEAR INDICATOR PANEL INOP.
